Publication schedule
  • №2 June 2019
    Submission deadline: 1 April 2019
  • №3 September 2019
    Submission deadline: 20 June 2019
  • №4 December 2019
    Submission deadline: 1 October 2019

Articles from section "Mathematical physics"

Weak solutions of the Crocco boundary problems

Mathematical physics
  • Year: 2018
  • Volume: 11
  • Issue: 3
  • 6
  • 867
  • Pages: 27-38

The trajectory construction for mobile robot motion on smooth 3D-surfaces

Mathematical physics
  • Year: 2010
  • Issue: 4
  • 0
  • 736
  • Pages: 89-93

A transient process while pulsed electro- magnetic field scattering on the spheroidal magnetic shell

Mathematical physics
  • Year: 2010
  • Issue: 4
  • 0
  • 749
  • Pages: 86-89

Solving a problem of heat transfer and filtration in layred heterogeneous media

Mathematical physics
  • Year: 2010
  • Issue: 4
  • 0
  • 736
  • Pages: 76-86

Solving a problem of heat transfer and filtration in layred heterogeneous media

Mathematical physics
  • Year: 2010
  • Issue: 3
  • 0
  • 751
  • Pages: 76-86

A longitudinal shear crack in the ternary heterogeneous medium

Mathematical physics
  • Year: 2010
  • Issue: 4
  • 0
  • 738
  • Pages: 72-76

A comparative analysis of various functions when processing of experimental data base

Mathematical physics
  • Year: 2010
  • Issue: 3
  • 0
  • 756
  • Pages: 89-94

The analytic nature of accidental sequences

Mathematical physics
  • Year: 2010
  • Issue: 3
  • 0
  • 746
  • Pages: 84-89

Functional a posteriori error estimate for solution of the problem of Euler-Bernoulli beam bending

Mathematical physics
  • Year: 2010
  • Issue: 3
  • 0
  • 750
  • Pages: 81-84

A correctness of some boundary problems simulating processes which include degeneration

Mathematical physics
  • Year: 2009
  • Issue: 4
  • 0
  • 749
  • Pages: 50-56

Аnalysis of the adaptive important sampling method effectiveness

Mathematical physics
  • Year: 2009
  • Issue: 4
  • 0
  • 732
  • Pages: 43-50

Error control of numerical solutions of boundary value problems of continuous media mechanics

Mathematical physics
  • Year: 2009
  • Issue: 4
  • 0
  • 753
  • Pages: 31-43

The construction of the extended characteristic system for a special case of Frankl equations of the elliptic type

Mathematical physics
  • Year: 2009
  • Issue: 3
  • 0
  • 788
  • Pages: 73-82

Direct and inverse problems for a wave equation with discontinuous coefficients

Mathematical physics
  • Year: 2018
  • Volume: 11
  • Issue: 2
  • 5
  • 845
  • Pages: 61-72

Rough estimates and binomial approximations for the crocco equation in the boundary problems

Mathematical physics
  • Year: 2015
  • Issue: 4
  • 330
  • 1188
  • Pages: 61-72

Rough estimates of the Blasius constant

Mathematical physics
  • Year: 2015
  • Issue: 2
  • 240
  • 1083
  • Pages: 43-48

Typical and atypical boundary problems for the Crocco equation

Mathematical physics
  • Year: 2014
  • Issue: 4
  • 383
  • 1338
  • Pages: 122-128

Boundary problems for the Crocco equation in the transport theory

Mathematical physics
  • Year: 2014
  • Issue: 3
  • 373
  • 1293
  • Pages: 47-56

Analytic-numerical method to solve 3D exterior boundary problems for elliptic equations

Mathematical physics
  • Year: 2014
  • Issue: 1
  • 396
  • 1290
  • Pages: 35-38

The reduction of temperature particles distribution of heterogeneous flows by «the inverse» of their integrated thermal spectrum

Mathematical physics
  • Year: 2010
  • Issue: 2
  • 0
  • 769
  • Pages: 85-95

The solvability of quasilinear equation with monotone  operator

Mathematical physics
  • Year: 2010
  • Issue: 2
  • 0
  • 711
  • Pages: 80-85

A mathematical apparatus of the interval calculus for vector and tensor objects

Mathematical physics
  • Year: 2010
  • Issue: 1
  • 0
  • 730
  • Pages: 79-85

One-dimensional problem of dispersion of the flat wave by the symmetric plasma layer

Mathematical physics
  • Year: 2011
  • Issue: 3
  • 0
  • 800
  • Pages: 60-70

Simulation of a heating process in the plant used to longerons production

Mathematical physics
  • Year: 2011
  • Issue: 3
  • 1
  • 814
  • Pages: 57-60

New key dual series equations connected with axisymmetric torsioin problem for an elastic space containing spherical crack

Mathematical physics
  • Year: 2011
  • Issue: 4
  • 0
  • 797
  • Pages: 90-93

Electrical impedance of flat piezotransducer loaded on environment through the contact layer fluid

Mathematical physics
  • Year: 2011
  • Issue: 4
  • 0
  • 724
  • Pages: 87-89

The application of functional approach to adaptive solving of elliptic problems

Mathematical physics
  • Year: 2012
  • Issue: 4
  • 0
  • 743
  • Pages: 64-69

Recursive computation of the Cramer – Rao bounds for the Bayesian models with nonlinear measurements and the constant state vector

Mathematical physics
  • Year: 2012
  • Issue: 4
  • 0
  • 765
  • Pages: 57-64